Hi there...you're just trading one addictive substance for another.
I have been on Xanax for over 15 yrs and wont ever get off them but have stopped Soma and Phenegran. Olanzapine was a wonder drug for a year then the seizures started. I am sad to be off the medicine
Please don't recommend that people take Xanax or Soma. Both are addicting medications and the goal here is to help members get off drugs. Like it was mentioned, just trading one for the other.
Your leg issues are most likely from withdrawal. I used to get that too. It almost feels like Neuropathy. It will subside but in the meantime...hot baths and try a heating pad on your calves. Hang in there, the worst is almost over.
Plans onlanzapine is an anti psychotic used in the treatment for a variety of mental illnesses and can also be used off label.
A lot of medications if ceased abruptly can cause side effects. It would be wise to speak to your doctor for advice.
Apologies the above message was for jac1217
Oh you need to becareful what you suggest to people on here. This is a substance abuse forum for addicts. Someone trying to get off hydros,oxys,Vic's could go in and get them because you suggested it. Then bam they're stuck on benzos now. And I hear that's an even harder one to get off of. Good luck to you :))
Thank y'all so much. I am so sorry about the Xanax and Soma. My Dr doesn't like drugs and so she only gave me 5 days worth of that medicine, This is day 6 and I am feeling better. I took Elavil last night to sleep. None of these addiction are easy but its so worth getting off them. I do have issues that has put me in the hospital so I do have to take 3 medicines for depression and anxiety.
So glad you're starting to feel better! :))